# SDR SWAA2022012572325

- Difficulty date: June 12, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 20,688 hours, 12,215 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING; WIGGLE PLATE INBD OF #6 FLAP TRACK CRACKED AT RIVET HOLE (MARKED) / REMOVED AND REPLACED WIGGLE PLATE ASSY. PER SRM 51-40-02.
